In this paper, we consider a perturbation of the Ricci solitons equation proposed in [J.-P. Bourguignon, Ricci curvature and Einstein metrics, in Global Differential Geometry and Global Analysis, Lecture Notes in Mathematics, Vol. 838 (Springer, Berlin, 1981), pp. 42-63] and studied in [H.-D. Cao, Geometry of Ricci solitons, Chinese Ann. Math. Ser. B 27(2) (2006) 121-142] and we classify noncompact gradient shrinkers with bounded non-negative sectional curvature.

RIGIDITY OF GRADIENT EINSTEIN SHRINKERS

CATINO, GIOVANNI;MAZZIERI, LORENZO;MONGODI, SAMUELE
2015

Abstract

In this paper, we consider a perturbation of the Ricci solitons equation proposed in [J.-P. Bourguignon, Ricci curvature and Einstein metrics, in Global Differential Geometry and Global Analysis, Lecture Notes in Mathematics, Vol. 838 (Springer, Berlin, 1981), pp. 42-63] and studied in [H.-D. Cao, Geometry of Ricci solitons, Chinese Ann. Math. Ser. B 27(2) (2006) 121-142] and we classify noncompact gradient shrinkers with bounded non-negative sectional curvature.
Settore MAT/05 - Analisi Matematica
Einstein manifolds; Ricci flow; Ricci solitons;
File in questo prodotto:
File Dimensione Formato  
Rigidity of gradient Einstein shrinkers.pdf

embargo fino al 22/05/2016

Tipologia: Accepted version (post-print)
Licenza: Creative commons
Dimensione 196.11 kB
Formato Adobe PDF
196.11 kB Adobe PDF Visualizza/Apri
11384_57220.pdf

Accesso chiuso

Tipologia: Published version
Licenza: Non pubblico
Dimensione 235.15 kB
Formato Adobe PDF
235.15 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11384/57220
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 19
social impact